# SDR DALA2025012100477

- Difficulty date: January 21, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10898
- Aircraft time: 9,936 hours, 2,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5008, EPSU 16WL FAULT ON EPSU SYS TEST. CORRECTIVE ACTION: REPLACED EPSU BATTERY IAW A321 AMM 33-51-38. OPS CHECK GOOD. (LP 6443172)
